Your search returned 18 results.

Not what you expected? Check for suggestions
Sort
Results
Gaussian processes on trees from spin glasses to branching Brownian motion Anton Bovier (University of Bonn, Germany)

by Bovier, Anton [VerfasserIn].

Series: Cambridge studies in advanced mathematics ; 163Material type: Text Text; Format: print ; Literary form: Not fiction Language: English Publisher: Cambridge New York, NY Port Melbourne Delhi Singapore Cambridge University Press [2017]Online access: Inhaltsverzeichnis Inhaltsverzeichnis Availability: Items available for reference: Books at groups: Not for loan (1).
Concentration of measure for the analysis of randomized algorithms / Devdatt Dubhashi, Alessandro Panconesi.

by Dubhashi, Devdatt | Panconesi, Alessandro.

Edition: 1st paperback editionMaterial type: Text Text; Format: print ; Literary form: Not fiction Publication details: Cambridge ; New York : Cambridge University Press, 2012Online access: contributor biographical information | publisher description | table of contents only Availability: Items available for loan: Library (1)Call number: 518-2009. Items available for reference: Books at groups: Not for loan (1).
High-dimensional probability : an introduction with applications in data science / Roman Vershynin, University of California, Irvine.

by Vershynin, Roman, 1974- [author.].

Series: Cambridge series in statistical and probabilistic mathematics ; 47Material type: Text Text; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York, NY : Cambridge University Press, 2018Availability: Items available for reference: Books at groups: Not for loan (1).
Empirical distributions and processes : selected papers from a meeting at Oberwolfach, March 28-April 3, 1976 / edited by P. Gaenssler and P. Révész.

by Gänssler, Peter | Révész, Pál.

Series: Lecture notes in mathematics (Springer-Verlag) ; 566.Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Berlin ; New York : Springer-Verlag, 1976Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Randomized algorithms for matrices and data [electronic resource] / by Michael W. Mahoney.

by Mahoney, Michael W.

Series: Foundations and trends in machine learning ; v. 3, issue 2, p. 123-224.Material type: Text Text; Format: electronic available online remote; Literary form: Not fiction ; Audience: Specialized; Publication details: Hanover, Mass. : Now Publishers, c2011Online access: Abstract with links to full text Availability: Items available for loan: e-Library (1).
Higher moments of Banach space valued random variables / [electronic resource] Svante Janson, Sten Kaijser.

by Janson, Svante | Kaijser, Sten.

Series: Memoirs of the American Mathematical Society ; v. 1127Material type: Text Text; Format: available online remote; Literary form: Not fiction Publisher: Providence, Rhode Island : American Mathematical Society, 2015Online access: Contents Availability: Items available for loan: e-Library (1).
Four papers on probability. [electronic resource]

by Chung, Kai Lai, 1917-2009 | Fuchs, Wolfgang H. J. (Wolfgang Heinrich Johannes), 1915- | Erdos, Paul, 1913-1996 | Kac, Mark | Donsker, M. D | Chung, Kai Lai, 1917-2009. On the distribution of values of sums of random variables | Chung, Kai Lai, 1917-2009. Probability limit theorems assuming only the first moment I | Chung, Kai Lai, 1917-2009. Remarks on fluctuations of sums of independent random variables | Donsker, M. D. Invariance principle for certain probability limit theorems.

Series: Memoirs of the American Mathematical Society ; no. 6.Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Providence, R.I. : American Mathematical Society, 1951 (1971 printing)Other title: On probability.Online access: Contents Availability: Items available for loan: e-Library (1).
Mixing sequences of random variables and probabilistic number theory. [electronic resource]

by Philipp, Walter, 1936-.

Series: Memoirs of the American Mathematical Society ; v. 114Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Providence, American Mathematical Society, 1971Online access: Contents Availability: Items available for loan: e-Library (1).
Almost sure invariance principles for partial sums of weakly dependent random variables / [electronic resource] Walter Philipp and William Stout.

by Philipp, Walter, 1936- | Stout, William F, 1940- [joint author.].

Series: Memoirs of the American Mathematical Society ; no. 161.Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Providence, R.I. : American Mathematical Society, 1975Online access: Contents Availability: Items available for loan: e-Library (1).
Error calculus for finance and physics : the language of Dirichlet forms / by Nicolas Bouleau.

by Bouleau, Nicolas.

Series: De Gruyter expositions in mathematics ; 37.Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Berlin ; New York : Walter de Gruyter, ©2003Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Théorie des probabilités : problèmes et solutions / Corina Reischer [and others].

by Reischer, Corina, 1931-.

Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Sainte-Foy [Que.] : Presses de l'Université du Québec, 2002Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Distribution theory of runs and patterns and its applications : a finite Markov chain imbedding approach / James C. Fu, W.Y. Wendy Lou.

by Fu, James C | Lou, W. Y. Wendy.

Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: River Edge, N.J. : World Scientific, ©2003Online access: Click here to access online Availability: Items available for loan: e-Library (1).
The natural axiom system of probability theory : mathematical model of the random universe / Daguo Xiong ; translated from Chinese by Wu Jian.

by Xiong, Daguo.

Material type: Text Text; Format: available online remote; Literary form: Not fiction Language: English Original language: Chinese Publication details: River Edge, N.J. : World Scientific, 2003Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Hasard, nombres aléatoires et méthode Monte Carlo [ressource électronique] / Louis Laurencelle.

by Laurencelle, Louis, 1946-.

Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Sainte-Foy [Que.] : Presses de l'Université du Québec, 2001Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Concentration of measure for the analysis of randomized algorithms / Devdatt P. Dubhashi, Alessandro Panconesi.

by Dubhashi, Devdatt | Panconesi, Alessandro.

Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Cambridge ; New York : Cambridge University Press, ©2009Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Simulation / Sheldon M. Ross.

by Ross, Sheldon M.

Edition: 4th ed.Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Amsterdam ; Boston : Elsevier Academic Press, ©2006Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Forcing with Random Variables and Proof Complexity.

by Krajícek, Jan.

Series: London Mathematical Society Lecture Note Series, 382Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Cambridge : Cambridge University Press, 2010Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Independent random variables and rearrangement invariant spaces / Michael Sh. Braverman.

by Braverman, Michael Sh.

Series: London Mathematical Society lecture note series ; 194.Material type: Text Text; Format: available online remote; Literary form: Not fiction Publication details: Cambridge ; New York : Cambridge University Press, 1994Online access: Click here to access online Availability: Items available for loan: e-Library (1).
Pages

Powered by Koha